# SDR SWAA2021102231756

- Difficulty date: October 20, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR SLIDE GIRT BAR HARD TO RELEASE FROM FLOOR ATTACHMENTS ; / [01] REMOVED DEBRIS FROM FWD ENTRY DOOR GIRT BAR FLOOR ATTACH POINTS PER SIP AND LUBED LATCHES; [02] FAULT ENTERED IN ERROR TO WRONG A/C.
